# SDR WX0A2021040273676

- Difficulty date: March 31, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 45,685 hours, 34,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131890
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS EPSU SYS TEST FAULTING EPSUC (12WL) / REPLACED EPSU-POWER SUPPLY UNIT, OPS CHECK GOOD, REF AMM 33-51-38"
